# SDR SWAA2015071641975

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 68,023 hours, 55,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT SIGN COVER MISSING.  INSTALLED COVER IAW MM.
